# SDR SWAA2024092339717

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,287 hours, 5,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTS INOP ON AFT R/H SIDE<[01] REMOVED AND REPLACED AFT GALLEY BATTERY PACK (M1672) PER AMM 33-51-06.
